# SDR DL764070839

- Difficulty date: June 30, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 19,252 hours, 5,671 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2711738813
- Part serial: 70227012M185
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION AUTO INOP MASTER CAUTION AND AUTO INOP OVERHEAD LIGHT ILLUMINATED AFTER DEPARTURE.  FOUND BOTH CABIN PRESS CONTROLLERS FAULTED DURING BITE CK.  REMOVED AND REPLACED BOTH CONTROLLERS PER M/M.  OPS CKS NML.  A/C OK FOR SVC.
